Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 154, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 5:58 PM EDT for Harrison County, Nicholas County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 5:58 PM EDT (21:58 UTC)
- Expired
- Mar 15, 2012, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Harrison County, KY, Nicholas County, KY
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
836
WUUS53 KLMK 152158
SVRLMK
KYC097-181-152230-
/O.NEW.KLMK.SV.W.0154.120315T2158Z-120315T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NORTHWESTERN NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 630 PM EDT
* AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR POINDEXTER...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
CYNTHIANA...
ODDVILLE...
VENUS AND SUNRISE...
CLAYSVILLE AND BUENA VISTA...
BAREFOOT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3836 8418 3837 8420 3835 8422 3833 8432
3856 8442 3858 8421 3857 8419 3856 8420
3855 8416 3851 8418 3848 8415 3845 8402
3841 8398
TIME...MOT...LOC 2158Z 255DEG 13KT 3846 8428
WIND...HAIL <50MPH 1.00IN
$$
EER1 follow-up statement
650
WWUS53 KLMK 152228
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT THU MAR 15 2012
KYC097-181-152238-
/O.EXP.KLMK.SV.W.0154.000000T0000Z-120315T2230Z/
NICHOLAS KY-HARRISON KY-
628 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON AND
NORTHWESTERN NICHOLAS COUNTIES WILL EXPIRE AT 630 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3836 8418 3837 8420 3835 8422 3833 8432
3856 8442 3858 8421 3857 8419 3856 8420
3855 8416 3851 8418 3848 8415 3845 8402
3841 8398
TIME...MOT...LOC 2228Z 255DEG 13KT 3849 8415
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Mar 15, 3:15 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT THU MAR 15 2012 .Short Term (Tonight through Friday Night)... Updated at 315 PM EDT Mar 15 2012 ...Severe thunderstorm watch for pulse storms/hail... In the wake of a convective complex that crossed southern Indiana earlier this morning, cumulus cloud development has been suppressed until recently. However, the atmosphere has become quite unstable and scattered to numerous thunderstorms have developed over southwest IN and central KY and will spread over the entire area by late afternoon. Given the strong instability across the region and weak shear, severe pulse storms are expected and will continue and thus, SPC has given our entire area a severe thunderstorm watch. Expect this to continue through the late afternoon and early evening hours. Storms will lose their strength with sunset but scattered convection will continue through the overnight hours most likely. For tonight through Friday night, the Lower Ohio Valley will remain within a very mild and moist early summer-like pattern. Several disturbances that are hard to nail down the timing will move across the region. Scattered thunderstorms are quite possible at any time from tonight through Friday night. For Friday, feel that the best chance of convection will lie south of the Ohio River. Expect overnight lows tonight not far from 60, and highs Friday in the upper 70s. .Long Term (Saturday - Thursday)... Updated at 300 PM EDT Mar 15 2012 Persistent and anomalous pattern will continue for much of the week. Deep SW flow will keep things unsettled for the first part of the weekend, so will continue to carry a chance POP for Saturday afternoon. The upper ridge over the Deep South will amplify Sunday and into the early part of next week, gradually shutting off our rain chances. Slight chance Sunday and then a dry forecast Mon-Wed. A bit more uncertainty creeps in around Day 7, as the models show a deep trof over the Rockies closing off into a deep upper low over the Southern Plains by Wednesday. ECMWF brings this feature far enough east for precip to return on Thursday, while the GFS is about a day slower. The forecast reflects a compromise and will include a chance POP for Thursday, but reality will be all or nothing depending on which solution verifies. Temps will run 20-25 degrees above climo both day and night through the period. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 15 2012 Unseasonably warm and humid weather will very likely spark scattered to numerous thunderstorm by mid to late afternoon. In this early summer-like pattern, trying to pinpoint when a specific storm will impact a specific TAF site will be challenging. Feel that thunderstorms will begin to affect BWG and SDF as early as 19z, and LEX an hour or two later. Expect that thunderstorms will be most numerous from 20z through 02z early Friday, then diminish in coverage. However, isolated to scattered thunderstorms are possible at any time Friday as well. Southwest winds will average around 10kt this afternoon, then diminish to around 5kt from the south tonight. Friday afternoon, expect southwest winds around 10kt. Ceilings will stay VFR outside of any thunderstorms. Gusty winds and low visibilities and ceilings will occur within any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD/AL Long Term........RAS Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT THU MAR 15 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS AFTERNOON OR EVENING. JSD/RS/AL
In the hours before
Local storm report, Mar 15, 5:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 4 SW BRANDENBURG 37.96N 86.23W
03/15/2012 M60 MPH MEADE KY MESONET
&&
EVENT NUMBER LMK1200433
MRCLocal storm report, Mar 15, 5:49 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
03/15/2012 PERRY KY CO-OP OBSERVER
TREE DOWN ACROSS SQUIRREL TAIL HOLLOW ROAD.
&&
EVENT NUMBER LMK1200434
MRCLocal storm report, Mar 15, 5:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 S HAWESVILLE 37.88N 86.76W
03/15/2012 HANCOCK KY CO-OP OBSERVER
TREE DOWN ACROSS SQUIRREL TAIL HOLLOW ROAD.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER LMK1200434
MRCLocal storm report, Mar 15, 5:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL WINCHESTER 38.00N 84.19W
03/15/2012 E0.88 INCH CLARK KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200435
MRCLocal storm report, Mar 15, 5:56 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
556 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM FLASH FLOOD GEORGETOWN 38.20N 84.55W
03/15/2012 SCOTT KY TRAINED SPOTTER
WATER ON HIGHWAY 46 BETWEEN GREAT CROSSING AND THE
FRANKLIN COUNTY LINE. ALSO A MUD SLIDE IN THE HIGHWAY
BETWEEN THOSE POINTS.
&&
EVENT NUMBER LMK1200437
MRCLocal storm report, Mar 15, 5:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
03/15/2012 HARDIN KY TRAINED SPOTTER
TREES ON POWER LINES.
&&
EVENT NUMBER LMK1200438
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Mar 14, 8:11 PM EDT | Special Weather Statement | LMK | Allen | 34 min |
| Mar 14, 8:50 PM EDT | Special Weather Statement | LMK | Allen | 25 min |
| Mar 14, 10:02 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 28 min |
| Mar 14, 11:40 PM EDT | Special Weather Statement | LMK | Oldham | 35 min |
| Mar 14, 11:45 PM EDT | Special Weather Statement | LMK | Oldham | 30 min |
| Mar 15, 7:35 AM EDT | Special Weather Statement | LMK | Trimble | 25 min |
| Mar 15, 2:07 PM EDT | Special Weather Statement | LMK | Grayson | 53 min |
| Mar 15, 2:09 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 66 min |
| Mar 15, 2:14 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson | 31 min |
| Mar 15, 2:15 PM EDT | Special Weather Statement | LMK | Hancock | 60 min |
| Mar 15, 2:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge | 25 min |
| Mar 15, 2:31 PM EDT | Special Weather Statement | LMK | Edmonson, Hart | 29 min |
| Mar 15, 2:35 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hart | 25 min |
| Mar 15, 2:42 PM EDT | Special Weather Statement | LMK | Logan | 33 min |
| Mar 15, 2:53 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 22 min |
| Mar 15, 2:57 PM EDT | Severe Thunderstorm Warning | LMK | Hardin | 33 min |
| Mar 15, 3:03 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 27 min |
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 24 min |
| Mar 15, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 27 min |
| Mar 15, 3:20 PM EDT | Special Weather Statement | LMK | Warren | 25 min |
| Mar 15, 3:23 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson | 37 min |
| Mar 15, 3:40 PM EDT | Special Weather Statement | LMK | Jefferson | 35 min |
| Mar 15, 3:45 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 30 min |
| Mar 15, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 26 min |
| Mar 15, 3:50 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 25 min |
| Mar 15, 3:53 PM EDT | Special Weather Statement | LMK | Ohio | 37 min |
| Mar 15, 4:03 PM EDT | Special Weather Statement | LMK | Barren | 27 min |
| Mar 15, 4:11 PM EDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 64 min |
| Mar 15, 4:16 PM EDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 29 min |
| Mar 15, 4:17 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Mar 15, 4:18 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 27 min |
| Mar 15, 4:28 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Mar 15, 4:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Warren | 32 min |
| Mar 15, 4:33 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 27 min |
| Mar 15, 4:34 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 26 min |
| Mar 15, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
| Mar 15, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 32 min |
| Mar 15, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 32 min |
| Mar 15, 4:44 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Mar 15, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 27 min |
| Mar 15, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 26 min |
| Mar 15, 4:50 PM EDT | Areal Flood Advisory | LMK | Oldham, Trimble | 115 min |
| Mar 15, 4:50 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Edmonson, Grayson, Hancock | 40 min |
| Mar 15, 4:51 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 24 min |
| Mar 15, 4:58 PM EDT | Special Weather Statement | LMK | Barren | 32 min |
| Mar 15, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Clinton | 23 min |
| Mar 15, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 24 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 38 min |
| Mar 15, 5:15 PM EDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Ohio | 2 hr |
| Mar 15, 5:15 PM EDT | Special Weather Statement | LMK | Adair | 30 min |
| Mar 15, 5:15 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 45 min |
| Mar 15, 5:23 PM EDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 2 hr |
| Mar 15, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 22 min |
| Mar 15, 5:24 PM EDT | Special Weather Statement | LMK | Russell | 36 min |
| Mar 15, 5:28 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 62 min |
| Mar 15, 5:32 PM EDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 15, 5:32 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 28 min |
| Mar 15, 5:38 PM EDT | Special Weather Statement | LMK | Barren, Hart, Larue | 37 min |
| Mar 15, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 46 min |
| Mar 15, 5:46 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 29 min |
| Mar 15, 5:47 PM EDT | Areal Flood Advisory | LMK | Barren, Warren | 5 hr |
| Mar 15, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 27 min |
| Mar 15, 5:56 PM EDT | Flash Flood Warning | LMK | Franklin, Harrison, Scott | 3 hr |
| Mar 15, 5:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 37 min |
| Mar 15, 6:11 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 34 min |
| Mar 15, 6:28 PM EDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 32 min |
| Mar 15, 6:30 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 30 min |
| Mar 15, 6:32 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
| Mar 15, 6:33 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Marion, Mercer, Washington | 27 min |
| Mar 15, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 26 min |
| Mar 15, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 16 min |
| Mar 15, 7:01 PM EDT | Areal Flood Advisory | LMK | Clinton | 102 min |
| Mar 15, 7:01 PM EDT | Special Weather Statement | LMK | Franklin, Shelby | 29 min |
| Mar 15, 7:03 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 8 min |
| Mar 15, 7:10 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.